# SDR AALA20130329003

- Difficulty date: March 9, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 38,030 hours, 15,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 727B LEFT BUTTLINE 24.75 OUTBOARD FORWARD HOLE HAS CRACK INDICATION.  REPAIRED SEAT TRACK PER EA B737-53-028811.
